# SDR SWIA200922600

- Difficulty date: September 15, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 17,538 hours, 15,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO (2) EMERGENCY LIGHTS INOP.  (FLT 6274)  RELAMPED EMERGENCY LIGHTS.
